A month ago a started taking the pilll. Hvae had light and short brown discharge over the month. Today I had miserable cramps, (like period cramps,) and had heavy bleeding. But it was unusual... Like a heavy, tough, skin-like discharge; two of them. Like a large, (very large,) raw piece of meeat... Not sure how to explain this! It really scared me... Should I be worried?
Birth control pills when started initially cause irregular periods which might be heavier or shorter in duration.But such heavy discharge with skin like tags is something unusual.If you have not taken the pills regularly or missed few and had unprotected intercourse then they could be even due to miscarriage as severe cramps and discharge are suggestive of that.
Kindly visit a Gynaecologist for pelvic examination and investigations as USG scan which would help in the precise diagnosis.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.